Skip to main content
eScholarship
Open Access Publications from the University of California

Dermatology Online Journal

Dermatology Online Journal bannerUC Davis

Eruptive sebaceous hyperplasia as a side effect of oral tacrolimus in a renal transplant recipient

  • Author(s): Levandoski, Katherine A;
  • Girardi, Nicholas A;
  • Loss, Manisha J
  • et al.
Abstract

Sebaceous hyperplasia, a benign proliferation ofsebaceous glands, has been well documented inorgan transplant recipients treated with cyclosporine.Sebaceous hyperplasia has not been stronglyassociated with any other immunosuppressivemedications. We report a case of eruptive sebaceoushyperplasia in a renal transplant recipient with noprevious exposure to cyclosporine that was recentlystarted on tacrolimus, mycophenolate mofetil, andprednisone. To our knowledge, this is the first report oferuptive sebaceous hyperplasia in a renal transplantrecipient who was immunosuppressed withtacrolimus and had no prior exposure to cyclosporine

Main Content
For improved accessibility of PDF content, download the file to your device.
Current View